| Model Number |
620RG31 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 31mm mitral annuloplasty ring, it was explanted and replaced with a n on-medtronic bioprosthetic valve.The reason for the replacement was reported as an unsatisfactory repair of the patient's native mitral valve.It was also reported that the annuloplasty ring did not malfunction.No additional adverse patient effects were reported.